American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Ivan Petrakiev. Homogeneous interpolation and some continued fractions. Trans. Amer. Math. Soc. Ser. B 1 (2014) 23-44.
Abstract, references, and article information
View Article: PDF

[2] Nathan Broomhead and David Ploog. Autoequivalences of toric surfaces. Proc. Amer. Math. Soc. 142 (2014) 1133-1146.
Abstract, references, and article information   
View Article: PDF

[3] Jae-Hyouk Lee. Configurations of lines in del Pezzo surfaces with Gosset polytopes. Trans. Amer. Math. Soc. 366 (2014) 4939-4967.
Abstract, references, and article information   
View Article: PDF

[4] Ulrich Derenthal, Andreas-Stephan Elsenhans and Jörg Jahnel. On the factor alpha in Peyre's constant. Math. Comp. 83 (2014) 965-977.
Abstract, references, and article information
View Article: PDF

[5] Serge Cantat and Igor Dolgachev. Rational surfaces with a large group of automorphisms. J. Amer. Math. Soc. 25 (2012) 863-905.
Abstract, references, and article information
View Article: PDF

[6] DongSeon Hwang and JongHae Keum. Construction of singular rational surfaces of Picard number one with ample canonical divisor. Proc. Amer. Math. Soc. 140 (2012) 1865-1879.
Abstract, references, and article information   
View Article: PDF

[7] Yu Yasufuku. Integral points and Vojta’s conjecture on rational surfaces. Trans. Amer. Math. Soc. 364 (2012) 767-784. MR 2846352.
Abstract, references, and article information   
View Article: PDF

[8] Youngook Choi and Seonja Kim. Gonality and Clifford index of projective curves on ruled surfaces. Proc. Amer. Math. Soc. 140 (2012) 393-402. MR 2846309.
Abstract, references, and article information   
View Article: PDF

[9] Jaap Top and Erik Weitenberg. Models of discriminant surfaces. Bull. Amer. Math. Soc. 48 (2011) 85-90. MR 2738907.
Abstract, references, and article information   
View Article: PDF

[10] Amit Hogadi and Chenyang Xu. Degenerations of rationally connected varieties. Trans. Amer. Math. Soc. 361 (2009) 3931-3949. MR 2491906.
Abstract, references, and article information   
View Article: PDF

[11] Alessandro Gimigliano, Brian Harbourne and Monica Idà. Betti numbers for fat point ideals in the plane: A geometric approach. Trans. Amer. Math. Soc. 361 (2009) 1103-1127. MR 2452836.
Abstract, references, and article information   
View Article: PDF

[12] Francisco Javier Gallego and Bangere P. Purnaprajna. Classification of quadruple Galois canonical covers I. Trans. Amer. Math. Soc. 360 (2008) 5489-5507. MR 2415082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Euisung Park. Projective normality of ruled surfaces. Proc. Amer. Math. Soc. 136 (2008) 839-847. MR 2361855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Euisung Park. On higher syzygies of ruled surfaces. Trans. Amer. Math. Soc. 358 (2006) 3733-3749. MR 2218997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ronald Fintushel and Ronald J. Stern. Double node neighborhoods and families of simply connected $4$-manifolds with $b^+=1$. J. Amer. Math. Soc. 19 (2006) 171-180. MR 2169045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mustapha Lahyane. Irreducibility of the $(-1)$-classes on smooth rational surfaces. Proc. Amer. Math. Soc. 133 (2005) 2219-2224. MR 2138862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mustapha Lahyane. Exceptional curves on smooth rational surfaces with $-K$ not nef and of self-intersection zero. Proc. Amer. Math. Soc. 133 (2005) 1593-1599. MR 2120267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Maria Alberich-Carramiñana. Plane Cremona maps, exceptional curves and roots. Trans. Amer. Math. Soc. 357 (2005) 1901-1914. MR 2115081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Thomas Keilen. Smoothness of equisingular families of curves. Trans. Amer. Math. Soc. 357 (2005) 2467-2481. MR 2140446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Thomas Keilen. Irreducibility of equisingular families of curves. Trans. Amer. Math. Soc. 355 (2003) 3485-3512. MR 1990160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D.-Q. Zhang. Automorphisms of finite order on Gorenstein del Pezzo surfaces. Trans. Amer. Math. Soc. 354 (2002) 4831-4845. MR 1926853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Thomas Keilen and Ilya Tyomkin. Existence of curves with prescribed topological singularities. Trans. Amer. Math. Soc. 354 (2002) 1837-1860. MR 1881019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information   
View Article: PDF

[24] Joaquim Roé. Conditions imposed by tacnodes and cusps. Trans. Amer. Math. Soc. 353 (2001) 4925-4948. MR 1852087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ciro Ciliberto and Rick Miranda. Linear systems of plane curves with base points of equal multiplicity. Trans. Amer. Math. Soc. 352 (2000) 4037-4050. MR 1637062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jean-Louis Colliot-Thélène. Principe local-global pour les zéro-cycles sur les surfaces réglées. J. Amer. Math. Soc. 13 (2000) 101-124. MR 1697092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Seán Keel and James McKernan. Rational curves on quasi-projective surfaces. Memoirs of the AMS 140 (1999) MR 1610249.
Book volume table of contents   

[28] Terry Fuller. Distinguishing embedded curves in rational complex surfaces. Proc. Amer. Math. Soc. 126 (1998) 305-310. MR 1416086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Brian Harbourne. Anticanonical Rational Surfaces. Trans. Amer. Math. Soc. 349 (1997) 1191-1208. MR 1373636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Francisco Javier Gallego, Luis Giraldo and Ignacio Sols. Bounding families of ruled surfaces. Proc. Amer. Math. Soc. 124 (1996) 2943-2951. MR 1363420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2